It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Megan on December 13, 1999 at 20:04:14:

In Reply to: Dilantin rash posted by Stacey on November 29, 1999 at 20:12:08:

: My father has taken dilantin after brain surgery and has a horrible rash the doctor calls a "dilantin rash". We have heard this can be fatal and have scheduled to see a dermatologist. Anyone have any information about this type of rash and if or when we should go to the ER?

I am currently on dilantin for other reasons than follow up meds for brain surgery, but I'm on it nonetheless. My neurologist advises me to contact him immediately if a rash should appear; therefore, I would advise you to contact your doctor immediately because a rash is NOT a normal side-effect of dilantin. In fact, my neurologist says that something serious is wrong if a rash appears. The ER is an option, but I believe that contacting your doctor who prescribed the dilantin to your father would be the proper step in your situation. If you can't get a hold of your doctor immediately, then the ER would be the next best option!

Good Luck and Good Health To Your Father

Megan

Follow Ups

All times are GMT -7. The time now is 09:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!